MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. DEROYAL; GENERAL SURGERY TRAY

DEROYAL INDUSTRIES, INC. DEROYAL; GENERAL SURGERY TRAY
Model Number 89-5400
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/20/2019
Type of Reportable Event Malfunction
Event or Problem Description
While setting up operating room for total knee arthroplasty, it was discovered that the deroyal miriam total knee pack came with 14 lap pads, instead of 15.This was identified & recorded properly during initial count.Case proceeded as normal, no harm to patient.

Brand Name
DEROYAL
Common Device Name
GENERAL SURGERY TRAY
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
200 debusk ln.
powell TN 37849
MDR Report Key9451044
Report Number9451044
Device Sequence Number13975757
Product Code LRO
UDI-Device Identifier00749756635929
UDI-Public(01)00749756635929
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/21/2019
Report Date (Section F) 11/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number89-5400
Device Lot Number50905191
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/11/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA11/21/2019